Weak Harnack inequalities for eigenvalues and constant rank theorems

Gábor Székelyhidi, Ben Weinkove*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We consider convex solutions of nonlinear elliptic equations which satisfy the structure condition of Bian and Guan. We prove a weak Harnack inequality for the eigenvalues of the Hessian of these solutions. This can be viewed as a quantitative version of the constant rank theorem.

Original languageEnglish (US)
Pages (from-to)1585-1600
Number of pages16
JournalCommunications in Partial Differential Equations
Issue number8
StatePublished - 2021


  • Constant rank, convexity
  • Harnack inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Weak Harnack inequalities for eigenvalues and constant rank theorems'. Together they form a unique fingerprint.

Cite this